# SDR C2XA08ON145

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 23093009503
- Condition: Out Of Limits
- Location: Mlg
- Part time: 16,450 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 5A CHECK INSPECTION ON LT MLG TRAILING ARM AND DRAG BRACE QC INSPECTOR FOUND THAT THE TRAILING ARM HAD PLAY AND THAT THE MAIN DRAG BRACE WAS LOOSE AT CENTER JOINT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG TRAILING ARM AND CLEANED, INSPECTED, AND CHECKED DIMENSIONAL LIMITS AND WERE FOUND WITHIN LIMITS.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
